- -

Tame linear extension operators for smooth Whitney functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tame linear extension operators for smooth Whitney functions

Show simple item record

Files in this item

dc.contributor.author Frerick, Leonhard es_ES
dc.contributor.author Jorda Mora, Enrique es_ES
dc.contributor.author Wengenroth, Jochen es_ES
dc.date.accessioned 2015-05-29T10:28:39Z
dc.date.available 2015-05-29T10:28:39Z
dc.date.issued 2011-08-01
dc.identifier.issn 0022-1236
dc.identifier.uri http://hdl.handle.net/10251/50965
dc.description.abstract For a compact set K subset of R(d) we present a rather easy construction of a linear extension operator E : epsilon (K) -> C(infinity) for the space of Whitney jets epsilon (K) which satisfies linear tame continuity estimates sup{vertical bar partial derivative alpha E(f)(x)vertical bar: vertical bar alpha vertical bar <= m, x is an element of R(d)} <= C(m,epsilon)parallel to f parallel to((r+epsilon)m), where parallel to center dot parallel to(s) denotes the s-th Whitney norm. The construction turns out to be possible if and only if the local Markov inequality LMI(s) introduced by Bos and Milmon holds for every s > r on K. In particular, epsilon(K) admits a tame linear extension operator if and only if the local Markov inequality LMI(s) holds on K for some s >= 1. (C) 2011 Elsevier Inc. All rights reserved. es_ES
dc.description.sponsorship The research of the author was partially supported by MEC and FEDER, Project MTM2009-15200 and Project MTM2010-15200, and by GVA, Projects GV/2010/040, and Universidad Politecnica de.Valencia, Project Ref. 2773. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation MEC es_ES
dc.relation FEDER [MTM2009-15200, MTM2010-15200] es_ES
dc.relation GVA [GV/2010/040] es_ES
dc.relation Universidad Politecnica de Valencia [2773] es_ES
dc.relation.ispartof Journal of Functional Analysis es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Whitney jet es_ES
dc.subject Extension operator es_ES
dc.subject Markov inequality es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Tame linear extension operators for smooth Whitney functions es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.jfa.2011.04.008
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Frerick, L.; Jorda Mora, E.; Wengenroth, J. (2011). Tame linear extension operators for smooth Whitney functions. Journal of Functional Analysis. 261(3):591-603. doi:10.1016/j.jfa.2011.04.008 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.jfa.2011.04.008 es_ES
dc.description.upvformatpinicio 591 es_ES
dc.description.upvformatpfin 603 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 261 es_ES
dc.description.issue 3 es_ES
dc.relation.senia 216957


This item appears in the following Collection(s)

Show simple item record